Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Lumigan

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-09-2008, 01:28 PM
Tina
Guest
 
Posts: n/a
Default Side effects of Lumigan

I was diagnosed with Glaucoma in November 2007. I lost partial vision and have been using Lumigan for 3 months. The pigmentation around my eyes have changed drastically and looks like I've been in a fight (or better yet, my daughter says I look like a raccoon). I have dry eyes, itchyness, feel like foreign matter in my eyes, blur vision and my eyes are red. I am seriously thinking about changing my medication.
Reply With Quote
  #2  
Old 02-17-2009, 09:23 AM
Spido Spido is offline
Junior Member
 
Join Date: Feb 2009
Posts: 10
Smile Side-Effects of Lumigan

The "raccoon eyes" is caused by the Lumigan "staining" the skin tissues around your eyes. This is usually a slow build-up over time. If you quit Lumigan, the dark circles usually fade with time. Try to blot any excess eyedrop around eyes with a tissue so you are not allowing Lumigan to soak into your skin tissues.

The itching and redness is probably an allergy to the preservative or other components in the eyedrop. This may or may not go away with time.

The longer, thicker eyelashes is caused by Lumigan saturating into the lashes and follicles. This too will go away if you stop Lumigan. If eyelashes become so long that they are problematic (like bumping into your eyeglass lens), you can carefully clip them shorter. Some people develop eyelashes that are thicker, longer, growing at odd angles, and/or white instead of dark.

One thing I noticed on Lumigan is that the whites of my eyes seemed dull and yellowish, and the "sparkle" in my eyes disappeared. This, combined with the "raccoon-like" circles around my eyes, made me look tired and depressed. And seeing my tired, sad eyes in the mirror just made me more tired and depressed. LOL.

Lumigan, like most eyedrops, can cause a raft of side-effects. However, if Lumigan is helping to reduce your eye pressure, try hard to stick with it, rather than stopping your medication and suffering optic-nerve damage.

Good luck.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
side effects Diane Velcade 5 09-12-2007 02:37 PM
Side Effects Samantha Ortho Evra 0 09-09-2007 11:58 PM
side effects Gene Benicar 0 12-03-2005 06:00 AM
side effects Sad daughter Trileptal 0 12-03-2005 06:00 AM
Lumigan effects Candido Lumigan 0 10-08-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 07:08 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.